# SDR ASAA2016020415283

- Difficulty date: February 4, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 2,318 hours, 779 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 254A115012
- Condition: Failed
- Location: Thrust Reversers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HISTORY OF NR 2 ENGINE THRUST REVERSER LIGHT ON WHEN STOWED.  ACFT GROUNDED. R & R NR 2 AUTO THROTTLE SWITCH PACK ASSY REF AMM 76-11-07-400-802-F00.  ACCOMPLISHED ALL TESTS IAW AMM 76-11-07-400-802-F00.  ALL TESTS PASS.
